Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 5, 2013, 7:31 PM EDT for Boone County, West Virginia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2013, 7:31 PM EDT (23:31 UTC)
- Expired
- Jun 5, 2013, 8:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Boone County, WV
The radar
The Charleston,WV radar (KRLX), 34 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
631
WUUS51 KRLX 052331
SVRRLX
WVC005-060030-
/O.NEW.KRLX.SV.W.0013.130605T2331Z-130606T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
731 PM EDT WED JUN 5 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN WEST VIRGINIA...
* UNTIL 830 PM EDT
* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAN...OR 9 MILES SOUTH OF MADISON...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3789 8176 3794 8178 3795 8184 3820 8169
3811 8152 3808 8154 3806 8151 3807 8149
3803 8146 3787 8172
TIME...MOT...LOC 2331Z 210DEG 15KT 3796 8175
$$
082 follow-up statements
788
WWUS51 KRLX 060010
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
810 PM EDT WED JUN 5 2013
WVC005-060030-
/O.CON.KRLX.SV.W.0013.000000T0000Z-130606T0030Z/
BOONE WV-
810 PM EDT WED JUN 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN BOONE COUNTY...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SETH...OR 7 MILES EAST OF MADISON...MOVING NORTHEAST AT
15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3789 8176 3791 8176 3820 8169 3811 8152
3808 8154 3806 8151 3807 8149 3803 8146
3787 8172
TIME...MOT...LOC 0010Z 210DEG 15KT 3810 8165
$$
08856
WWUS51 KRLX 060034
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
834 PM EDT WED JUN 5 2013
WVC005-060045-
/O.EXP.KRLX.SV.W.0013.000000T0000Z-130606T0030Z/
BOONE WV-
834 PM EDT WED JUN 5 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOONE COUNTY HAS
EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3789 8176 3791 8176 3820 8169 3811 8152
3808 8154 3806 8151 3807 8149 3803 8146
3787 8172
TIME...MOT...LOC 0010Z 210DEG 15KT 3810 8165
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:59 PM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 5, 2:59 PM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 259 PM EDT WED JUN 5 2013 .SYNOPSIS... MOISTURE AND INSTABILITY INCREASES. INVERTED TROF AND FRONT SETS ALONG THE OHIO RIVER VALLEY OVERNIGHT. SEVERAL DISTURBANCES ALOFT PASS THIS EVENING INTO FRIDAY. DRIER AIR CREEPS BACK THIS WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... WE ARE STILL THINKING THE INVERTED SURFACE TROF...AND ITS ASSOCIATED MOISTURE CONVERGENCE SETS UP THE OHIO RIVER VALLEY INTO SOUTHEASTERN OHIO OVERNIGHT TONIGHT. AT 18Z. INSTABILITY INCREASING AS DEW POINTS HAVE REACHED THE LOWER 60S. STRONG DEW POINT GRADIENT LOCATED NEAR VINTON TO MORGAN COUNTIES IN OHIO. SO HAVE THE LIKELY AND HIGHER POPS MOVING NE INTO THE SOUTHERN LOWLANDS LATE THIS AFTERNOON...THEN BECOMING CONCENTRATED AROUND THE OHIO VALLEY COUNTIES OVERNIGHT...AHEAD OF THE APPROACHING 500 MB VORT MAX. OF COURSE...WITH PWS EXCEEDING 1.75 TONIGHT...ANY SHOWER CAN BE A DOWNPOUR WITH THE USUAL STREET AND POOR DRAINAGE FLOODING. HARD TO DETERMINE SPECIFIC HOURLY POP FOR THE BKW TO EKN CORRIDOR...SINCE HAVE MAIN SUPPORT FURTHER WEST. STILL...HAVE TO HAVE AT LEAST CHANCE POPS FOR SCATTERED CONVECTION IN THESE OTHER COUNTIES DUE TO THE INCREASE IN MOISTURE. IN THE WAKE OF THAT 500 MB VORT MAX....THERE WILL LIKELY BE LULLS...PUT HARD TO BE DETERMINISTIC AND PICK WHERE. NEXT MAIN VORT MAX AT 500 MB ASSOCIATED WITH THE DECAYING/WARMING COMPLEX...IN MISSOURI AND ARKANSAS AT 18Z WED...WILL PASS US THURSDAY AFTERNOON. HAVE HIGHER POPS SLOWLY CREEPING EAST DURING THE DAY ON THURSDAY. CURRENTLY MANY COUNTIES WANT AND NEED THE RAIN. YET...STILL CONCERNED ABOUT THE WHOLE EVENT THROUGH FRIDAY. THUS...WE ARE STILL KEEPING THE WATER HAZARD IN OUR HAZARDOUS WEATHER OUTLOOK. AS OF 18Z WEDNESDAY WE ARE THINKING...BEST POLICY IS TO MONITOR THESE INITIAL ROUNDS OF CONVECTION LATE TODAY AND TONIGHT...TO DETERMINE THE COVERAGE OF THE INITIAL HEAVY RAIN...AND IF AND WHERE WE NEED FLASH FLOOD WATCHES FOR THE LATER ROUNDS TO FOLLOW. NO BIG CHANGES IN MINIMUM AND MAXIMUM TEMPERATURES. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... ACTIVE WEATHER PATTERN CONTINUES IN THE SHORT TERM PERIOD. THURSDAY NIGHT STARTS OUT WITH FRONTAL BOUNDARY STALLED NEAR THE OHIO RIVER...WITH INITIAL WAVE OF LOW PRESSURE STARTING TO PUSH TO THE EAST OF THE CWA. ONCE THIS INITIAL WAVE MOVES OFF LATE THURSDAY NIGHT...WILL SEE A GRADUAL DECREASE IN POPS THURSDAY NIGHT...HOWEVER...FRONTAL BOUNDARY WILL START TO SLIDE OFF TO THE SOUTH AND EAST ON FRIDAY...IN ADDITION...LOW PRESSURE WILL START TO RIDE UP ALONG THE EAST COAST OF THE UNITED STATES FRIDAY. NAM MODEL CONTINUES TO BE THE OUTLIER DURING THIS PERIOD WITH IT CONTINUING TO TREK THE LOW UP THROUGH THE APPALACHIANS...INSTEAD OF ALONG THE EAST COAST. HAVE DISREGARDED THE NAM DURING THIS PERIOD AS A RESULT. THEREFORE...BULK OF PRECIPITATION ON FRIDAY SHOULD BE ACROSS THE EASTERN HALF OF THE CWA...PARTICULARLY ACROSS THE HIGHER TERRAIN COUNTIES. STILL LOOKING AT THE POTENTIAL FOR HEAVY DOWNPOURS DURING THIS PERIOD AS PW VALUES WILL CONTINUE TO BE WELL ABOVE NORMAL...GENERALLY 1.6 TO 1.8 INCHES. BULK OF PRECIPITATION WILL FINALLY TAPER OFF ON SATURDAY AS THE LOW CONTINUES TO PULL OFF TO THE EAST...BUT COULD STILL SEE A CHANCE OF SHOWERS OVER THE WEEKEND WITH THE FRONTAL BOUNDARY LINGERING NEARBY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... FRONTAL BOUNDARY WILL GRADUALLY LIFT BACK NORTH ACROSS THE CWA LATE IN THE WEEK AS LOW PRESSURE STARTS TO PUSH EAST ACROSS THE GREAT LAKES REGION. COLD FRONT ASSOCIATED WITH THIS LOW WILL START TO PUSH SOUTH INTO THE CWA EARLY NEXT WEEK...BUT THERE TENDS TO BE DIFFERENCES BETWEEN THE MODELS CONCERNING THE PLACEMENT/TIMING OF THIS BOUNDARY INTO THE CWA. FOR NOW...ROLLED WITH HPC GUIDANCE...WHICH GENERALLY GIVES A BROAD BRUSH OF POPS EARLY NEXT WEEK. ONCE THE FRONTAL BOUNDARY IS ABLE TO PUSH SOUTH...EXPECT TO SEE SOME COOLER...DRIER WEATHER. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... AT 18Z...DEW POINTS AND INSTABILITY INCREASING. INVERTED TROF SETTING UP IN OHIO VALLEY WITH ASSOCIATED MOISTURE CONVERGENCE...APPROACHING 500 MB SHORT WAVE. THIS ALL SPELLS AN INCREASE IN CONVECTION 18Z THROUGH 02Z ACROSS SOUTHERN COUNTIES... INCLUDING MAINLY NORTHEAST KENTUCKY...SOUTHERN WEST VIRGINIA INCLUDING HTS...CRW...AND BKW...AND SOUTHWEST VIRGINIA. HARD TO DETERMINE COVERAGE LATE THIS AFTERNOON AND EVENING OVER THE WV MOUNTAIN COUNTIES. CURRENTLY LEAVING HIGHER POPS TO THE WEST...ACROSS THE LOWLANDS. AFTER SUNSET AND 01Z...HAVE CONVECTION TRYING TO LINGER MOST OVERNIGHT ALONG THE OHIO RIVER COUNTIES...INCLUDING THE MID OHIO VALLEY AROUND PKB AND UNI...THEN CREEP EAST 12Z TO 18Z THURSDAY. CEILINGS FORMING AT 3 TO 4 THSD FT BKN WITH LAYERS ABOVE...LOWERING TO AROUND 1 TO 2 THSD FT BKN IN SHOWERS AND THUNDERSTORMS. VSBY AOB 3 MILES IN ANY CONVECTION...WITH AREAS OF 3 TO 5 MILES 06Z TO 12Z IN LIGHT FOG AND HAZE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE...MEDIUM. ALTERNATE SCENARIOS: TIMING LULLS IN CONVECTION AFTER FIRST 500 MB DISTURBANCE PASSES FOR 06Z TO 12Z THURSDAY IN QUESTION. COVERAGE MAY BE LESS THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H M L L M M M M M HTS CONSISTENCY H H H M M L L M M M M L BKW CONSISTENCY H M M M M M M M M M M M EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H M M M M M M CKB CONSISTENCY H H H H H H H H H M M M AFTER 18Z THURSDAY... IFR IN SHOWERS AND THUNDERSTORMS THURSDAY INTO SATURDAY ALONG WITH LOW CEILINGS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/SL NEAR TERM...KTB SHORT TERM...SL LONG TERM...SL AVIATION...KTB
Hazardous weather outlook, Jun 5, 11:21 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1121 AM EDT WED JUN 5 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-061530- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1121 AM EDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS INTO FRIDAY NIGHT. LOCAL DOWNPOURS ARE POSSIBLE. IF REPETITIVE SHOWERS ARE EXPECTED TO FAVOR THE SAME AREAS...FLASH FLOOD WATCHES WOULD BE POSTED...FOR THE POSSIBILITY OF FLASH FLOODING ALONG SMALL STREAMS AND CREEKS. STRONG RISES ON HEADWATER RIVERS COULD THEN OCCUR FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Special weather statement, Jun 5, 5:45 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT WED JUN 5 2013
WVZ005-052245-
WAYNE WV-
545 PM EDT WED JUN 5 2013
...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY...
AT 536 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF LOUISA...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR GENOA AROUND 605 PM...KIAHSVILLE AROUND 615
PM...EAST LYNN LAKE AROUND 625 PM AND EAST LYNN AROUND 630 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3831 8234 3820 8227 3814 8228 3813 8226
3812 8227 3805 8219 3791 8237 3796 8248
3797 8248 3798 8246 3800 8252 3804 8254
08Special weather statement, Jun 5, 6:15 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 615 PM EDT WED JUN 5 2013 WVZ006-007-014-052315- CABELL WV-MASON WV-PUTNAM WV- 615 PM EDT WED JUN 5 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CABELL...SOUTH CENTRAL MASON AND WEST CENTRAL PUTNAM COUNTIES... AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF PROCTORVILLE...MOVING NORTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR MILTON AROUND 620 PM. THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS 22 AND 28 IN WEST VIRGINIA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS... HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3862 8212 3855 8197 3838 8218 3841 8225 08
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:45 PM EDT | Special Weather Statement | RLX | Wayne | 60 min |
| Jun 5, 6:15 PM EDT | Special Weather Statement | RLX | Cabell | 60 min |
| Jun 5, 7:46 PM EDT | Special Weather Statement | RLX | Barbour | 59 min |
| Jun 5, 7:53 PM EDT | Special Weather Statement | RLX | Jackson | 67 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.